Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 9796873, 6 pages
https://doi.org/10.1155/2017/9796873
Research Article

Generalized Hölder’s and Minkowski’s Inequalities for Jackson’s -Integral and Some Applications to the Incomplete -Gamma Function

Department of Mathematics, University for Development Studies, Navrongo Campus, P.O. Box 24, Navrongo, Upper East Region, Ghana

Correspondence should be addressed to Kwara Nantomah; hg.ude.sdu@hamotnank

Received 27 March 2017; Accepted 18 June 2017; Published 16 July 2017

Academic Editor: Shanhe Wu

Copyright © 2017 Kwara Nantomah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kwara Nantomah, “Generalized Hölder’s and Minkowski’s Inequalities for Jackson’s -Integral and Some Applications to the Incomplete -Gamma Function,” Abstract and Applied Analysis, vol. 2017, Article ID 9796873, 6 pages, 2017. https://doi.org/10.1155/2017/9796873.